# SDR AMTA200600407

- Difficulty date: June 21, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG R. GEN OFF, GEN RESENT DID NOT CORRECT CONDITION.  REPAIRED GENERATOR FEEDER CABLE.  (K)
